# SDR 2009FA0000696

- Difficulty date: May 17, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N31584
- Make and model: Stnson 10ASTNSON
- Aircraft serial: 7833
- Engine: Frnkln 4AC199E3
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

EXPERIENCED LOSS OF ENG POWER.  ATTEMPTED TO RESOLVE ENG PROBLEM, CHECKED CARB HEAT, FUEL VALVE, LT AND RT MAGS, THROTTLE, NO SUCCESS.  ENG WOULD ATTEMPT TO RUN OCCASIONALLY FIRING ON CYLINDERS.  FULL FUEL ON BOARD.  (K)
